What Is the Effect of Snorting Butalbital Will It Get You High?

Answer

Insufflating (snorting) Butalbital can most certainly get you high, but it is NOT recommended to do so. Butalbital is a barbiturate drug, and it is very easy to overdose on. Additionally, snorting anything is terrible for you in general. Butalbital should only be taken by prescription.
Q&A Related to "What Is the Effect of Snorting Butalbital Will..."
no. Just take 1 or 2. Chances are if u take anymore you will overdose.
http://wiki.answers.com/Q/What_is_the_effect_of_sn...
When not used properly these pills will
http://www.chacha.com/question/how-about-butalbita...
Be careful. The generic for fioricet contains Acetaminophen. Do not go over the 4,000 daily limit of Acetaminophen. Not in a day, but also NOT IN ONE DOSE either. Otherwise it could
http://answers.yahoo.com/question/index?qid=201111...
I just want to know if I am to a high bcause give a mild headache at work and do not want to be too high. Posted by Admin at 9:29 AM
http://boprodula.blogspot.com/2009/11/what-does-bu...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com